MAUDE Adverse Event Report: BARD ACCESS SYSTEMS OTW, 14.5 FR, 23CM, ST, SPLIT TIP, STANDARD KIT; DIALYSIS CATHETER

BARD ACCESS SYSTEMS OTW, 14.5 FR, 23CM, ST, SPLIT TIP, STANDARD KIT; DIALYSIS CATHETER
Model Number 5903230
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 04/26/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a manufacturing review will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.(expiry date 03/2020).
 
Event or Problem Description
It was reported that during preparation, the tunneler plastic tip was allegedly identified as broken.There was no patient contact.

Brand Name
OTW, 14.5 FR, 23CM, ST, SPLIT TIP, STANDARD KIT
Common Device Name
DIALYSIS CATHETER
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key8636016
Report Number3006260740-2019-01457
Device Sequence Number1845357
Product Code MSD
UDI-Device Identifier00801741013706
UDI-Public(01)00801741013706
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K090101
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5903230
Device Catalogue Number5903230
Device Lot NumberRECX3053
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/26/2019
Initial Report FDA Received Date05/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1